# SDR SIMA2020041625007

- Difficulty date: March 25, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 49,060 hours, 40,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14521805405
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY UNDER FLOOR FRAME IS CRACKED AT FR 72 LH AND STR.16 LH. -C/A-REPAIRED FRAME 72 IAW ERS-EM-53MR-4094.
